MathSciNet Relay Station
MathSciNet bibliographic data
MR2570321 (2011a:57035) 57M50 (57N10)
Namazi, Hossein; Souto, Juan Heegaard splittings and pseudo-Anosov maps. Geom. Funct. Anal. 19 (2009), no. 4, 1195–1228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement